Discussions that mention seroquel

Mental Health board


I have a very big concern. Please do not think that this is a joke, because I am actually very worried about it. I believe that there has been a conspiracy by doctors and/or the pharmaceutical companies to ruin my mental powers. For example, I used to be.. in the opinion of others and myself... a highly motivated, interesting, and intelligent person. Now, at 20, I feel that my memory is becoming much worse, im lethargic, and I seem dull. There is no physical explanation for these symptoms. My thyroid test and blood counts... everything is physically normal. However, things such as this degeneration don't simply happen. They have to have some sort of impetus behind them. Thus, I believe that my decreased brain function has been engineered by a third party... most notably my doctors. Or, perhaps the doctors themselves aren't trying to destroy me but are simply being used as pawns by the pharmaceutical companies. The doctors convinced me to take seroquel, lithium, and effexor in order to be "normal" but in reality these drugs are slowly desroying me and my intellect. However, I'm at the mercy of the doctors because if i go off of them I could experience withdrawals comparable to those of a junkie going off of a street drug. And esp. if I go off the lithium the doc will detect it in my blood levels and get mad. Does any one have any suggestions on how to escape this. I am desparate.

Thanks
seroquel was very bad in alot of case i have been involved with matter of fact i took my daughter off it for a few reasons......it is a new drug to be used for this diagnoses. i am bi-polar and i dont take any of them medications you are talking about, so others are out there!! i am 30 i have felt like nothing will work for me at times and have thought hummm maybe my doctors are making bad choices for me but in the end you are the one who makes the choices on what you do for your mental health..... and if your not going to protect your self who will ..... you know maybe a new doctor.. or like the others said tell them how you are feeling.......or maybe you need a 2nd oppion on your diagnoses .... there are many reasons behide things you are feeling etc.......